# SDR CHQA20120809257

- Difficulty date: August 9, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 27,558 hours, 22,585 cycles
- Engine: Allsn AE3007A
- Engine time: 18,231 hours, 16,936 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566038010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS DETECTED IN THE RIGHT WING RIB INBOARD TORQUE BOX FORWARD CENTER FASTENER HOLE.  MAINTENANCE REAMED THE HOLE SIZE TO 0.308" DIAMETERS IN ACCORDANCE WITH SRM 51-20-03, A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS PERFORMED WITH WITH NO CRACK LIKE INDICATION FOUND.  THIS WAS ACCEPTED AS A PERMANENT REPAIR IN ACCORDANCE WITH ETD 2012-145-011365.
